Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey all,

Just try to keep it brief. I have only been using Accutane for about 2 1/2 weeks now and my skin oil has gone down a lot b/c I used to be excessively oily. The problem is that my skin is still shiny like it is really oily but when I wipe my face w/ a tissue or something like nothing really comes off on it so I guess I now have surface shine. So my question is to you all does the shine go away eventually? Like the oil will go down when starting accutane, but as you continue to use it will the oil go down mostly or totally so you are not shiny anymore? That has always been one of my biggest problems besides acne. Hopefully you guys can help me out, please let me know, thanks

Share this post


Link to post
Share on other sites
Hey all,

Just try to keep it brief. I have only been using Accutane for about 2 1/2 weeks now and my skin oil has gone down a lot b/c I used to be excessively oily. The problem is that my skin is still shiny like it is really oily but when I wipe my face w/ a tissue or something like nothing really comes off on it so I guess I now have surface shine. So my question is to you all does the shine go away eventually? Like the oil will go down when starting accutane, but as you continue to use it will the oil go down mostly or totally so you are not shiny anymore? That has always been one of my biggest problems besides acne. Hopefully you guys can help me out, please let me know, thanks

My skin was extremely oily before tane - blotting at least 10 - 20 times/day. When I started tane it actually got a little worse the first weeks. Then all of a sudden nothing - I haven't had any oil, NONE, since the first month. Your hair will dry out too - it's fabulous!!

Share this post


Link to post
Share on other sites

thats probably not oily skin it might be ur moisturizer from the night before that u didnt get completly off in the shower maybe u need to change moistorizer or find one thats not as thick or dont put on as much i had the same problem just a little thought not saying that is ur problem tho but it might help

Share this post


Link to post
Share on other sites

Your skin will be less oily eventually because that is how accutane works.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×